# SDR AALA201705169043

- Difficulty date: May 13, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 54,067 hours, 15,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Row 18
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP AT ROW 18 DELAMINATING FROM FLOOR.  MAINTENANCE SECURED EMERGENCY LIGHT STRIP AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
